# SDR SWIA2020031049131

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*THE SEAT TRACK AT LBL9.00 FROM FS364.00 TO FS394.00 HAS MULTIPLE LOCATIONS OF PITTED CORROSION. (MARKED)   (C CHECK) RO 3/7/2020    BLENDED SEAT TRACK CORROSION AT LBL9.0 FROM FS364.00 TO FS394.00. EVALUATED AS OUT-OF-LIMITS. REPLACED SEAT TRACK WITH NEW SEAT TRACK. REF. CRJ200 A.M.M.
